# SDR AALA20150109001

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 75508
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M33093 EMER BATTERY PACK ON L1 DOOR FAILED CAPACITY TEST.  R & R M33093 EMER BATTERY PACK ON L1 DOOR IAW AMM33-51-06.  SYS CHECKED NORMAL.
